Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to
``Number of equilibrium states
of piecewise monotonic maps of the interval''


Author: Jérôme Buzzi
Journal: Proc. Amer. Math. Soc. 125 (1997), 3131-3131
MSC (1991): Primary 58F11; Secondary 28D20, 54H20, 58F03
Original Article: Proc. Amer. Math. Soc. 123 (1995), 2901-2907.
MathSciNet review: 1443373
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58F11, 28D20, 54H20, 58F03

Retrieve articles in all journals with MSC (1991): 58F11, 28D20, 54H20, 58F03


Additional Information

Jérôme Buzzi
Affiliation: Université de Bourgogne, Bât. Mirande, Labo. de Topologie, B.P. 400, 21011 Dijon cedex, France
Email: jerome.buzzi@u-bourgogne.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-97-04271-8
PII: S 0002-9939(97)04271-8
Received by editor(s): January 19, 1994
Communicated by: Linda Keen
Article copyright: © Copyright 1997 American Mathematical Society